Article citationsMore>>

Y. J. piao, “Unique Common Fixed Point Theorems for a Family of Quasi-Contractive Type Maps in Metrically Convex Spaces,” Acta Mathematica Scientia, Vol. 30A, No. 2, 2010, pp. 487-493.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.